Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


PN with Truvada
Jan 13, 2005

I'm recently started on Sustiva/Truvada and have a great virologic response (after only 4 weeks). However, I started having occasional, brief burning sensation in toes, bottom of feet and sometimes tingling in fingers. My question is how often peripheral neuropathy is seen with Truvada and if symptoms of PN would progress if I continue taking this regimen. Thank you!

Response from Dr. Henry

It happens rarely (< 5%) in my experience (botht he FTC and tenofovir can cause it). If persistent and or progressive consider alternative meds such as abacavir, zidovudine, or a PI. I would make sure your HIV specialist is aware so he/she can monitor carefully. KH



Previous
Sweat/Garlic Pills
Next
why did my HIV progress so fast?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement